Alert archive / Nebraska / Flash Flood Warnings in 2019

Flash Flood Warning 23, NWS North Platte, NE

August 10, 2019Chase County, Hayes County, Nebraska

NWS North Platte, NE issued this flash flood warning at Aug 10, 2019, 5:24 PM MDT for Chase County, Hayes County, Nebraska. It was in force for 9 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2019, 5:24 PM MDT (23:24 UTC)
Expired
Aug 11, 2019, 2:33 AM MDT
In force
9 hr
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Flood severity
None

Counties Chase County, NE, Hayes County, NE

The radar

The Goodland radar (KGLD), 132 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 7:00 PM MDTHEAVY RAIN 46 N Wauneta, NEPUBLIC REPORTED 4 INCHES OF RAINFALL IN LESS THAN AN HOUR.
Aug 10, 7:13 PM MDTFLASH FLOOD6 Nne Wauneta, NEA COUNTY ROAD HAD SIGNIFICANT FLASH FLOODING WITH 3 TO 5 FEET OF WATER OVER THE ROAD.
Aug 10, 8:20 PM MDTFLASH FLOOD2 Wsw Hayes Center, NEA COUNTY ROAD CROSSING BLACKWOOD CREEK WAS COMPLETELY WASHED OUT.
Aug 10, 10:30 PM MDTFLASH FLOOD6 W Hayes Center, NEROAD AVENUE 358 WASHED OUT JUST SOUTH OF ROAD 738 REPORTED VIA COUNTY EMERGENCY MANGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 109 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2019-08-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1602 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2019-08-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1602 J/kg
Mixed-layer CIN
-207 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

242 
WGUS53 KLBF 102324
FFWLBF
NEC029-085-110330-
/O.NEW.KLBF.FF.W.0023.190810T2324Z-190811T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
624 PM CDT Sat Aug 10 2019

The National Weather Service in North Platte has issued a

* Flash Flood Warning for...
  Eastern Chase County in southwestern Nebraska...
  Hayes County in southwestern Nebraska...

* Until 1030 PM CDT/930 PM MDT/.

* At 624 PM CDT/524 PM MDT/, Doppler radar indicated thunderstorms
  producing heavy rain across the warned area. Up to two inches of
  rain have already fallen. Flash flooding is expected to begin
  shortly.

* Some locations that will experience flooding include...
  Hayes Center, Wauneta, Hamlet, Marengo and Hayes Center State
  Wildlife Management Area.

Additional rainfall amounts up to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4035 10147 4069 10148 4070 10079 4035 10078

$$

Roberg
3 follow-up statements
640 
WGUS73 KLBF 110100
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
800 PM CDT Sat Aug 10 2019

NEC029-085-110330-
/O.CON.KLBF.FF.W.0023.000000T0000Z-190811T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chase NE-Hayes NE-
800 PM CDT Sat Aug 10 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT/930 PM
MDT/ FOR EASTERN CHASE AND HAYES COUNTIES...

At 759 PM CDT/659 PM MDT/, Doppler radar indicated thunderstorms
producing heavy rain across the warned area. Up to three inches of
rain have already fallen. Flash flooding is expected to continue.

Some locations that will experience flooding include...
Hayes Center, Wauneta, Hamlet, Marengo and Hayes Center State
Wildlife Management Area.

Additional rainfall amounts up to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4035 10147 4069 10148 4070 10079 4035 10078

$$

Roberg
137 
WGUS53 KLBF 110306
FFWLBF
NEC029-085-111000-
/O.EXT.KLBF.FF.W.0023.000000T0000Z-190811T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service North Platte NE
1006 PM CDT Sat Aug 10 2019

The National Weather Service in North Platte has extended the

* Flash Flood Warning for...
  Eastern Chase County in southwestern Nebraska...
  Hayes County in southwestern Nebraska...

* Until 500 AM CDT Sunday/400 AM MDT Sunday/.

* At 955 PM CDT/855 PM MDT/, emergency management reported flash 
  flooding with flooded and washed out roads across central portions 
  of Hayes county. Up to four inches of rain have already fallen. 
  Flash flooding will continue.

* Some locations that will experience flooding include...
  Hayes Center, Wauneta, Hamlet, Marengo and Hayes Center State
  Wildlife Management Area.

Additional rainfall amounts of one inch are possible in the warned 
area.

Flood waters are moving down Blackwood creek, Little Blackwood Creek 
and Skunk Creek. Flooding can be expected along these rivers. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 4035 10147 4069 10148 4070 10079 4035 10078

$$

Roberg
921 
WGUS73 KLBF 110833
FFSLBF

Flash Flood Statement
National Weather Service North Platte NE
333 AM CDT Sun Aug 11 2019

NEC029-085-110842-
/O.CAN.KLBF.FF.W.0023.000000T0000Z-190811T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Chase NE-Hayes NE-
333 AM CDT Sun Aug 11 2019

...THE FLASH FLOOD WARNING FOR EASTERN CHASE AND HAYES COUNTIES IS
CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 4035 10147 4069 10148 4070 10079 4035 10078

$$

Buttler

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 10, 2:59 PM MDT, 2 hours 25 minutes earlier.

Area forecast discussion, Aug 10, 2:59 PM MDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
359 PM CDT Sat Aug 10 2019

.SHORT TERM...(This evening through Sunday night)
Issued at 359 PM CDT Sat Aug 10 2019

Bottom line, we issued a Flash Flood Watch beginning this evening
at 00z for Lincoln, Frontier and Hayes Counties. The Flash Flood
Watch is in effect until 12z Sunday. Confidence is not as high as
we would wish but the overall trend of the latest CAMS is that
convection will fire off the High Plains and slowly move eastward
into a more favorable environment with the development of a Plains
low level jet. The CAMs favor southwest Nebraska and along the
Kansas border, but some upgrowth northward is expected. The
steering flow is not overly impressive and given large warm cloud
depths and PWATs that are progged to be 2SD or move above the
mean, flooding rains are possible across our southern zones. Not
to be overlooked but there is some severe potential late this
afternoon and evening as well. Latest mesoanalysis highlights high
/>3000 j/kg/ of MUCAPE with more than ample effective bulk shear
for storm updraft maintenance. Large hail and strong wind are the
main threats this evening. Overnight the pattern is messy and the
models are struggling to latch onto a solution. An argument can be
made for additional upgrowth during the pre-dawn hours across our
northern zones with additional isolated activity elsewhere.
Again, confidence is rather low, especially since the CAMs and
near term guidance has struggled as of recently with nocturnal
convection.

Sunday afternoon through early Monday have big potential for
additional rounds of heavy rainfall and severe weather. A mid-
level impulse will work on a boundary and PWATs nearing 2.0" to
promote the heavy rain threat. The available guidance is pointing
to a widespread event where most locations see an inch to 3 inches
of rainfall. This will complicate the flooding concerns further.
We debated the need for an additional Flash Flood Watch which
would cover most areas /save for our far northwest and possibly
western Sandhills zones/, but wanted to go one headline at a time
and see how the convective debris/feedback from the expected
overnight storms tonight will change the storm bearing fields. In
terms of the severe potential, moderate instability and increasing
shear will aid in the development of High Plains severe
thunderstorms Sunday afternoon. The models are fixed on a solution
where upscale growth to line segments or clusters move across most
areas of western and north central Nebraska. Severe wind gusts
would be likely, though at least initially, large hail would be
possible as well. SPC has an enhanced risk for severe storms
Sunday across across our entire southern third of the forecast
area.

.LONG TERM...(Monday through Saturday)
Issued at 359 PM CDT Sat Aug 10 2019

12z Monday and beyond.  The long term forecast period begins with a
broad upper level ridge across the southern states and a pair of
troughs, the first off British Columbia and the next near the
Canadian maritimes.  This favors a quasi-zonal pattern across most
of the continental U.S. through the first half of the upcoming work
week.  In time the BC trough deepens and allows for some
amplification of a intermountain west ridge.  By late week the
trough settles over the PAC NW forcing the ridge axis east across
the Plains.  Temperatures will stay seasonal early in the week, but
trend warmer for the latter half of the work week as the ridge
advances east. Several models are pointing to a disturbance working
with some monsoonal moisture to bring precipitation back to SW Neb
Tuesday evening and early Wednesday with additional monsoonal tap
late in the week as the CWA will sit largely on the backside of the
advancing ridge.  Given a relatively low amplitude pattern through
much of the long term forecast, confidence is somewhat low owing to
difficulties in timing and magnitude of the
shortwave/disturbances.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1229 PM CDT Sat Aug 10 2019

Main concern for this TAF period will be for the chance of
thunderstorms this afternoon and evening. Latest satellite imagery
shows improvement in the low ceilings seen earlier this morning.
In general, VFR conditions will be expected through 12z across the
area. Scattered thunderstorms will be possible late this afternoon
and continue into the evening. Confidence in these storms
impacting KLBF or KVTN remain low so will continue to cover with
VCSH. CIGs will begin to drop to MVFR to locally IFR conditions
across southwest Nebraska after 12z and continue through the end
of the TAF period.

&&

.HYDROLOGY...
Issued at 359 PM CDT Sat Aug 10 2019

Several rounds of convective thunderstorms will impact portions of
Northern and West Central through early Monday morning. PWATs are
progged to be abnormally high through the event with values
approaching their peak of 2.0" Sunday evening. Tonight, coverage
will be isolated to scattered and mainly target areas south of
Interstate 80. There are concerns that upwind propagation vectors
will align with the mean flow leading to a prolonged period of
rainfall. Storms will be highly efficient rain producers with the
high PWATs and deep warm cloud depths. The flooding threat expands
across most areas from southwest to north central Nebraska on
Sunday and early Monday. PWATs remain abnormally high with deep
warm cloud depths. Several models show a skinny CAPE signature
once nightfall occurs. It should be noted that the NAM model is
suggesting a period of record PWATs at KLBF Sunday evening with
2.44".

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from 7 PM CDT this evening through Sunday
morning for NEZ059-070-071.

&&

SHORT TERM...Jacobs
LONG TERM...Jacobs
AVIATION...Thorne
HYDROLOGY...Jacobs
Hazardous weather outlook, Aug 10, 3:01 PM MDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
401 PM CDT Sat Aug 10 2019

NEZ004>010-022>029-035>038-056>059-069>071-094-112115-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
401 PM CDT Sat Aug 10 2019 /301 PM MDT Sat Aug 10 2019/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

There is a chance for scattered thunderstorms this afternoon and
evening. A few of the stronger storms may be capable of producing
large hail, gusty winds, and frequent lightning. In addition,
thunderstorms will be slow moving which will increase the flooding
potential.

A Flash Flood Watch goes into effect from 7:00 PM CDT tonight
through 7:00 AM CDT Sunday for portions of southwest Nebraska.
Refer to the Flash Flood product for the latest information.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

Scattered thunderstorms are likely late Sunday afternoon through
the evening. Storms may be strong to severe with large hail,
damaging winds, and an isolated tornado all possible.
Thunderstorms will also be capable of producing very heavy
rainfall leading to a localized flooding concern.

Additional chances for thunderstorms exist Tuesday, Wednesday,
and Friday. At this time, the threat for severe weather is
uncertain. Check with later forecasts for more information
regarding this potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today across portions of
southwest Nebraska.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

Thorne

In the hours before

Special weather statement, Aug 10, 2:54 PM MDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service North Platte NE
254 PM MDT Sat Aug 10 2019

NEZ058-102145-
Perkins NE-
254 PM MDT Sat Aug 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PERKINS COUNTY UNTIL 345
PM MDT...

At 253 PM MDT, Doppler radar was tracking a strong thunderstorm near
Venango, or 16 miles southeast of Julesburg, moving east at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Venango and Brandon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4093 10205 4095 10186 4070 10176 4070 10205
TIME...MOT...LOC 2053Z 258DEG 7KT 4081 10206

Roberg
Special weather statement, Aug 10, 4:12 PM MDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service North Platte NE
412 PM MDT Sat Aug 10 2019

NEZ058-069-102300-
Chase NE-Perkins NE-
412 PM MDT Sat Aug 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERKINS AND NORTH
CENTRAL CHASE COUNTIES UNTIL 500 PM MDT...

At 412 PM MDT, Doppler radar was tracking a strong thunderstorm near
Grant, moving east at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Grant.

This includes Highway 61 between mile markers 47 and 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4069 10184 4086 10176 4081 10142 4056 10156
TIME...MOT...LOC 2212Z 290DEG 10KT 4075 10173

Jacobs
Special weather statement, Aug 10, 4:42 PM MDT, 42 minutes before
Special Weather Statement
National Weather Service North Platte NE
442 PM MDT Sat Aug 10 2019

NEZ035-057-102330-
Arthur NE-Keith NE-
442 PM MDT Sat Aug 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ARTHUR AND NORTH
CENTRAL KEITH COUNTIES UNTIL 530 PM MDT...

At 441 PM MDT, Doppler radar was tracking a strong thunderstorm near
Lemoyne, or 15 miles south of Arthur, moving east at 10 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm. Funnel clouds have also been observed by the public from
this thunderstorm.

This storm will remain over mainly rural areas of southeastern Arthur
and north central Keith Counties.

This includes Highway 61 between mile markers 104 and 115.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4130 10180 4141 10186 4153 10150 4133 10143
TIME...MOT...LOC 2241Z 250DEG 7KT 4136 10174

Roberg
Special weather statement, Aug 10, 4:43 PM MDT, 41 minutes before
Special Weather Statement
National Weather Service North Platte NE
543 PM CDT Sat Aug 10 2019

NEZ069-070-102330-
Chase NE-Hayes NE-
543 PM CDT Sat Aug 10 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHASE AND WESTERN
HAYES COUNTIES UNTIL 630 PM CDT/530 PM MDT/...

At 543 PM CDT/443 PM MDT/, Doppler radar was tracking a strong
thunderstorm 7 miles north of Wauneta, or 12 miles east of Imperial,
moving east at 10 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Wauneta, Enders and Hamlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4044 10152 4061 10147 4062 10104 4035 10111
      4035 10114
TIME...MOT...LOC 2243Z 280DEG 7KT 4052 10140

Jacobs
Local storm report, Aug 10, 4:49 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
549 PM CDT SAT AUG 10 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     6 SE GRANT              40.78N 101.64W
08/10/2019  E60 MPH          PERKINS            NE   PUBLIC

            PUBLIC ESTIMATED 60 MPH WINDS WITH THUNDERSTORM.

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 6:23 PM MDTTornado WarningLBFBoyd, Holt, Keya Paha67 min
Aug 9, 6:52 PM MDTTornado WarningLBFBoyd, Keya Paha, Rock38 min
Aug 9, 7:21 PM MDTSevere Thunderstorm WarningLBFBoyd, Holt, Keya Paha, Rock39 min
Aug 9, 7:44 PM MDTSevere Thunderstorm WarningLBFHolt61 min
Aug 9, 7:50 PM MDTSpecial Weather StatementLBFKeya Paha40 min
Aug 9, 7:59 PM MDTSpecial Weather StatementLBFRock46 min
Aug 9, 8:38 PM MDTSpecial Weather StatementLBFHolt52 min
Aug 9, 8:48 PM MDTSpecial Weather StatementLBFHolt42 min
Aug 9, 8:51 PM MDTSpecial Weather StatementLBFBrown39 min
Aug 9, 8:59 PM MDTAreal Flood AdvisoryLBFBoyd, Holt, Keya Paha3 hr
Aug 9, 9:22 PM MDTSevere Thunderstorm WarningLBFBrown, Rock68 min
Aug 9, 9:42 PM MDTSpecial Weather StatementLBFWheeler48 min
Aug 9, 10:05 PM MDTSevere Thunderstorm WarningLBFBlaine, Brown, Loup, Rock55 min
Aug 9, 10:39 PM MDTSpecial Weather StatementLBFWheeler36 min
Aug 9, 10:47 PM MDTSevere Thunderstorm WarningLBFCuster, Garfield, Loup, Rock58 min
Aug 10, 12:07 AM MDTSpecial Weather StatementLBFCuster53 min
Aug 10, 2:00 PM MDTFlash Flood WatchLBFFrontier, Hayes, Lincoln12 hr
Aug 10, 2:54 PM MDTSpecial Weather StatementLBFPerkins51 min
Aug 10, 3:30 PM MDTSevere Thunderstorm WarningLBFChase, Perkins45 min
Aug 10, 4:12 PM MDTSpecial Weather StatementLBFPerkins48 min
Aug 10, 4:41 PM MDTSevere Thunderstorm WarningLBFChase, Hayes, Lincoln, Perkins49 min
Aug 10, 4:42 PM MDTSpecial Weather StatementLBFArthur48 min
Aug 10, 4:43 PM MDTSpecial Weather StatementLBFHayes47 min
Aug 10, 5:01 PM MDTSevere Thunderstorm WarningLBFChase, Hayes44 min
Aug 10, 5:11 PM MDTTornado WarningLBFChase, Hayes33 min
Aug 10, 5:43 PM MDTSevere Thunderstorm WarningLBFHayes47 min

Nearby

Flash Flood Warnings in Nebraska, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.